Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Skribby

Veteran Member
  • Posts

    146
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    Sydney, Australia

Recent Profile Visitors

2454 profile views
  1. Another annoying thing is I think accutane has given me permanent dry eyes. No matter how much sleep I get, my eyes always feel dry/tired and sensitive to bright lights. If anyone has managed to find a solution for that, I'm all ears.
  2. Almost another year has gone by since my last post in this thread. Happy to say I'm finally improving, but progress is VERY slow. I've tried so many supplements ranging from Vitamin B complex, Vitamin D, vitamin B3, vitamin B5, vitamin B6, L-theanine, Maca, L-Tryptophan, Fish Oil, Probiotics, Zinc, Magnesium, and a few others that I just can't quite remember off the top of my head. Mind you, I've taken these supplements over the past 2 years and not all at the same time. Most of the stuff I
  3. Hi, I was the original poster of this thread. Posted this thread back in 2008 and up until now I still have problems with anxiety/agoraphobia. I went on accutane when I was 16, I am now 21 - my dose was two 20mg tablets a day and three 20mg tablets every second day. I can't remember how long I took it for, but my last update in my accutane log on acne.org was posted on my 156th day, so a little under 6 months. Right now, I still get anxious/dizzy/nauseous (throat feels tight, heart palpitatio
  4. Same! I noticed my face looks matte after a nap as well. But then it could just be that the oil rubs into the pillow. I really don't know..
  5. I also experience the exact same phenomenon. I have no idea what's causing it. Could it be something to do with the thyroid? hyperthyroidism maybe? Do you sweat or get hot easily? Please let me know.
  6. yeah, hit us up with some of that news son!
  7. Have you considered trying Psyllium Husk?
  8. Rooting for you I know these feelings all too well. I took accutane about 3 years ago. Still living with similar "side effects" (for the lack of a better word) to yours. To top that off, I also suffer from anxiety, agoraphobia, and claustrophobia. I try not to think about it too much and just try to eat and live healthily the best I can. My acne came back a year after finishing accutane. And like you said on another page, if I could go back, I wouldn't have went on accutane. Still battlin
  9. Excessive sweating.. I have the same. Mostly on my face/head. :\ And I also feel hot really easily. Could be facial hyperhidrosis or hypothyroidism. It really sucks dealing with excessive sweating (face), oily skin, and acne, all at the same time. It's like, you don't even know where to begin. -_-
  10. Considering getting the $24 jar, but it's hard to decide with all the mixed comments. Why is oily skin such a b!tch?
  11. lol, I swear I get that too sometimes. And then I check my face and it looks oilier and then next day there's usually a breakout. I hate that feeling! I also get it sometimes throughout the day after all the oil has built up and I haven't blotted it, and just basically left it the whole day.
  12. Same for me. I got my hopes up after reading so much about jojoba oil... but it just makes my face oily to touch and seem just a tad more oilier. Bek, where can we get this oil you're talking about?
×